# SDR FDEA202510131996

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 39,951 hours, 22,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 304595
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PREFLIGHT: COURIOR AREA EMERGENCY LIGHTS  INOPERATIVE.   REPLACED THE POWER SUPPLY BATTERY IAW AMM 33-51-14-04.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
